# SDR ASAA2022060538555

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,322 hours, 11,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN BETWEEN OVERWING EXITS INOP. GROUNDED - YES. FOUND POWER SUPPLY M1695 INOP. REMOVED & REPLACED POWER SUPPLY IAW B737-900 AMM 33-51-06. OPS NORMAL.
